MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2020-236513

Медицинская библиотека · BMJ case reports · 2020

Unusual case of soft palate and uvula haematoma in a patient on anticoagulant drugs.

Farrugia Stephanie, Sapiano Karl, Sciberras Robert

Клинический случайСтатьяПеревод в очереди

Аннотация

A 91-year-old Caucasian man on warfarin for atrial fibrillation presented in view of sudden-onset haemoptysis with fresh bleeding with clots immediately after having eaten a piping-hot traditional cheesecake (pastizz) and burning the soft-palate of his mouth. The haemoptysis had resolved by the time that the patient had arrived to hospital. On examination, a 2 cm by 2 cm dark red, solitary mass could be seen just anterior to the uvula. This was not causing any pain or discomfort to the patient. Blood results were mostly unremarkable except for a raised international normalised ratio (INR) of 3.53. The patient was administered 5 mg vitamin K orally in attempt to lower the INR level and warfarin was subsequently omitted for 7 days. He was also prescribed oral steroids on discharge. The lesion resolved in 7 days and warfarin was restarted then with no further consequences.

Для цитирования: Farrugia Stephanie, Sapiano Karl, Sciberras Robert. Unusual case of soft palate and uvula haematoma in a patient on anticoagulant drugs.. BMJ case reports. 2020. DOI: 10.1136/bcr-2020-236513.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.